COSAM » COSAM Faculty » Mathematics and Statistics » Xiaoying (Maggie) Han

Xiaoying (Maggie) Han
Mathematics and Statistics
Marguerite Scharnagle Endowed Professor in Mathematics and Instruction Director

Research Areas: Actuarial Mathematics , Applied Mathematics , Differential Equations

Office: 312 Parker Hall

Address:
221 Parker Hall
Auburn, AL 36849-5310

Phone: (334) 844-5884
E-Mail: xzh0003@auburn.edu

Website


Education

Ph.D., The State University of New York at Buffalo,
2007
M.A., The State University of New York at Buffalo,
2004
University of Sciences and Technology of China (USTC)
2001


Professional Employment

Professor, Department of Mathematics and Statistics, Auburn University
2017 - present
Associate Professor, Department of Mathematics and Statistics, Auburn University
2012 - 2017
Assistant Professor, Department of Mathematics and Statistics, Auburn University
2007 - 2012
Visiting Scholar, Institute for Mathematics and its Applications, Southend-on-Sea, UK
2013
Research Fellow, Statistical and Applied Mathematical Sciences Institute, Durham, NC
2011 - 2012
Teaching Assistant, Department of Mathematics, The State University of New York at Buffalo
2002 - 2007


Honors and Awards

Associateship of the Society of Actuaries (ASA) (Schaumburg, IL)
2012 - present
Collaboration Grants for Mathematicians #429717 (Simons Foundation; New York, NY)
2016 - 2021
Marguerite Scharnagle Endowed Professorship (College of Sciences and Mathematics; Auburn University; Auburn, AL)
2018 - 2020
Provost-funded Professional Improvement Leave (Auburn University)
Spring 2019
Auburn Author Award (Auburn University)
2018
Focused Research Group #16frg671 (Banff International Research Station for Mathematical Innovation and Discovery; Banff, Canada)
2017
Jack B. Brown Endowed Faculty Award (Department of Mathematics and Statistics; Auburn University; Auburn, AL)
2015 - 2017
AWM-NSF Travel Grant (Association for Women in Mathematics; Fairfax, VA)
2014
COSAM Travel Award (College of Sciences and Mathematics; Auburn University; Auburn, AL)
2014; 2012
Plan Propio de la Universidad de Sevilla (Institute of Mathematics (IMUS); University of Seville; Seville, Spain)
2014
NSF Travel Award (National Science Foundation; Arlington, VA)
2013
COSAM Travel Award (College of Sciences and Mathematics; Auburn University)
2012
Educational Institutional ASA Grant (Society of Actuaries; Schaumburg, IL)
2012
Butz Teaching Award (Department of Mathematics and Statistics; Auburn University)
2011
Northrop Grumman Research Grant (Auburn University)
2009
Graduate Students Travel Funding Award (State University of New York at Buffalo)
2007
Fellowship of College of Arts and Sciences (State University of New York at Buffalo)
2002 - 2006
IMSM Graduate Students Travel Funding Award (Statistical and Applied Mathematical Sciences Institute; Durham, NC)
2005


Selected Publications

Monographs
  1. X. Han, P. E. Kloeden, Random Ordinary Differential Equations and Their Numerical Solutions. Springer Nature, Singapore (2017).
  2. X. Han, P. E. Kloeden, Attractors Under Discretisation. BCAM SpringerBriefs, Springer, Cham (2017).
  3. T. Caraballo, X. Han, Applied Nonautonomous and Random Dynamical Systems. BCAM SpringerBriefs, Springer, Cham (2016).
Journal Articles
  1. H. Bessaih, M. J. Garrido-Atienza, X. Han, B. Schmalfuss, Stochastic lattice dynamical systems with fractional noise, SIAM Journal on Mathematical Analysis 49 (2017) 1495–1518.
  2. L. Wang, X. Han, Y. Cao, H. Najm, Computational singular perturbations for stochastic chemical reaction systems with stiffness, Journal of Computational Physics 335 (2017) 404–425.
  3. X. Han, Dynamical analysis of chemotherapy models with time-dependent infusion, Nonlinear Analysis: Real World Applications 34 (2017) 459–480.
  4. X. Han, P. E. Kloeden, Non-autonomous lattice systems with switching effects and delayed recovery, Journal of Differential Equations 261 (2016) 2986–3009.
  5. E. Jakobsons, X. Han, R. Wang, General convex order on risk aggregation, Scandinavian Actuarial Journal 8 (2016) 713–740.
  6. T. Caraballo, R. Colucci, X. Han, Predation with indirect effects in fluctuating environments, Nonlinear Dynamics 84 (2016) 115–126.






Last updated: 05/30/2018